Journal Article

Reducing neonatal deaths

D. Simkiss

in Journal of Tropical Pediatrics

Volume 56, issue 6, pages 371-372
Published in print December 2010 | ISSN: 0142-6338
Published online November 2010 | e-ISSN: 1465-3664 | DOI: http://dx.doi.org/10.1093/tropej/fmq114
Reducing neonatal deaths

Show Summary Details

Journal Article.  837 words. 

Subjects: Paediatrics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.